Dr. Jawad Abuhlail

 

د. جواد يونس عبدالله أبو هليل

 

Professor, Algebra (CV)

 

Department of Mathematics and Statistics

King Fahd University of Petroleum & Minerals

 

Useful Links

 

 

 

Co-Editor-in-Chief, Palestine Journal of Mathematics (PJM)

Editor, Arabian Journal of Mathematics (AJM) (Springer & KFUPM)

Member, Commutative Algebra Research Group (KFUPM)

 

 

 

Jawad Abuhlail

Department of Mathematics and Statistics

King Fahd University of Petroleum & Minerals

Box # 5046, KFUPM

31261 Dhahran (Saudi Arabia)

 

Email: abuhlail@kfupm.edu.sa

Phone:  +966-3-860-4737

Fax:      +966-3-860-2340

 Office:   5-507

 

 

Publications

 

 

Remark: Names of authors are given in alphabetical order.

 

 

(A) Refereed Journal Publications

 

Submitted Papers

 

[S2]      Abuhlail, J., S. Il’in, Y. Katsov and Nam, T., On V-semirings and Semirings all of whose Cyclic Semimodules are Injective.

[S1]      Abuhlail, J. and Lomp, Ch., On Topological Lattices and an Application to First Submodules; arXiv: 1305.4578

  

Work after Promotion to Associate Professor

 

[J25] Abuhlail, J., “Some Remarks on Tensor Products and Flatness of Semimodules”, Semigroup Forum, (accepted on December 23, 2013) (ISI)

 

[J24] Abuhlail, J., “Exact Sequences of Commutative Monoids and Semimodules”, Homology, Homotopy and Applications (accepted on December 5, 2013) (ISI)

 

[J23] Abuhlail, J. and Alsulaiman, N., “Hopf Semialgebras”, Communications in Algebra (accepted on September 1, 2013). arXiv: 1304.6042 (ISI)

 

[J22] Abuhlail, J., “Semicorings and Semicomodules”, Communications in Algebra (accepted on May 3, 2013). arXiv:1303.3924 (ISI)

 

[J21] Abuhlail, J.,Zariski Topologies for Coprime and Second Submodules” (accepted on 29.7.2011), Algebra Colloquium (ISI)

 

[J20] Abuhlail, J. and Lomp, Ch.,On the Notions of Strong Irreducibility and its Dual”, Journal of Algebra and its Applications, Vol. 12 (6) (2013) [23 pages] (ISI)

 

[J19] Abuhlail, J.,Semiunital Semimonoidal Categories (Applications to Semirings and Semicorings)”, Theory and Applications of Categories, Vol. 28 (4) (2013), pp. 123 – 149. (ISI)

 

[J18] Abuhlail, J., “A Zariski Topology for Modules”, Communications in Algebra, Vol. 39 (12) (2011), pp. 1 – 19.  (ISI)

 

[J17] Abuhlail, J., Jarrar, M., and Kabbaj, S., “Commutative Rings in which every Finitely Generated Ideal is Quasi-Projective, Journal of Pure and Applied Algebra, Vol. 215 (10) (2011), pp. 2504 – 2511. (ISI)

 

[J16] Abuhlail, J. and Jarrar, M., “Tilting Modules over Almost Perfect Domains”, Journal of Pure and Applied Algebra, Vol. 211 (8) (2011), pp. 2024–2033. (ISI)

 

[J15] Abuhlail, J.,A Dual Zariski Topology for Modules”, Topology and its Applications, Vol. 158 (3) (2011), 457 – 467 (ISI)

 

[J14] Abuhlail, J., “A Zariski Topology for Bicomodules and Corings”, Applied Categorical Structures, vol. 16 (1-2) (2008), pp. 13 – 28. (ISI)

 

[J13] Abuhlail, J., “Fully Coprime Comodules and Fully Coprime Corings”, Applied Categorical Structures, vol. 14 (2006), pp. 379 – 409. (ISI)

 

 

 

Work after Ph.D. and before Promotion to Associate Professor

 

[J12] Abuhlail, J., “Duality Theorems for Crossed Products over Rings”, Journal of Algebra, Vol. 288 (2005), pp. 212-240. (ISI)

 

[J11] Abuhlail, J., “Hopf Pairings and (Co)induction Functors over Commutative Rings”, Journal of Algebra and its Applications, Vol. 4 (2005), pp. 369-404.

 

[J10] Abuhlail, J., “Dual Entwining Structures and Dual Entwined Modules”, Algebras and Representation Theory, Vol. 8 (2005), pp. 275295. (ISI)

 

[J9] Abuhlail, J., “A Note on Coinduction Functors between Categories of Comodules for Corings”, Ann. Univ. Ferrara Sez. VII (N.S.), Vol. 51 (2005), 151–172.

 

 [J8] Abuhlail, J., “On the Linear Weak Topology and Dual Pairings over Rings”, Topology and its Applications, Vol. 149 (2005), pp. 161-175. (ISI)

 

[J7] Abuhlail, J., “On Linear Difference Equations over Rings and Modules”, International Journal of Mathematics and Mathematical Sciences. Vol. 2004, Issue 5 (2004), pp. 239-258.

 

[J6] Abuhlail, J., “On Coreflexive Coalgebras and Comodules over Commutative Rings”, Journal of Pure and Applied Algebra. Vol. 194 (2004), pp. 1-38. (ISI)

 

[J5] Abuhlail, J., “Rational Modules for Corings”, Commun. Algebra, Vol. 31 (2003), pp. 5793-5840. (ISI)

 

 

 

Work Extracted from Ph.D. Dissertation

 

[J4] Abuhlail, J., Gómez Torrecillas, J. and Lobillo, F. J., “Duality and Rational Modules for Hopf Algebras over Commutative Rings”, Journal of Algebra, Vol. 240 (2001), pp. 165-184. (ISI)

 

[J3] Abuhlail, J., Gómez-Torrecillas, J. and Wisbauer, R., “Dual Coalgebras of Algebras over Commutative Rings”, Journal of Pure and Applied Algebra, Vol. 153 (2000), pp. 107-120. (ISI)

 

 

Work before Ph.D.

 

[J2] Saleh, M., Yousef, H. and Abu Hlail, J., “The Number of Ring Homomorphisms from  into ”, An Najah Univ. J. Res., Vol. 14 (2000), pp. 1-5.

 

[J1] Saleh, M., Yousef, H. and Abu Hlail, J., “The Number of Homomorphisms from  into , Dirasat Natural and Engineering Sciences. Vol. 25 (1998), pp. 326-329.

 

 

(B)  Refereed Conference Proceedings

 

Remark: Both conference papers are full length papers; the content is not published elsewhere. The refereeing process is similar to that of journal papers.

 

Work after Promotion to Associate Professor

 

[C2] Abuhlail, J. and Nauman, S. K., “Injective Morita Contexts, in Modules and Comodules”, Proceedings of the International Conference held at the University of Porto, Porto, September 6–8, 2006, Edited by Tomasz Brzeziński, José Luis Gómez Pardo, Ivan Shestakov and Patrick F. Smith, Series: Trends in Mathematics, Birkhäuser (2008), pp. 1 – 30 (ISI Proceedings)

 

Work before Promotion to Associate Professor

 

[C1] Abuhlail, J., “Morita Contexts for Corings and Equivalences”, Hopf Algebras in Noncommutative Geometry and Physics, S. Caenepeel and F. Van Oystaeyen (Editors), Marcel Dekker, New York: Lect. Not. Pur. App. Math., Vol. 239 (2005), pp. 1-19. (ISI Proceedings)

 

 

(C) Refereed Technical Reports

 

Work after Promotion to Associate Professor

 

[R2] J. Abuhlail, “Primeness and Coprimeness Conditions for Comodules and Corings”, KFUPM, Final Report (# 389; May 2008).

http://www1.kfupm.edu.sa/math/TechReports_DATA/389.pdf

 

[R1] J. Abuhlail, “Tilting & Cotilting Modules over Commutative Rings (Survey & Open Problems)”, KFUPM, Final Report (# 381; Dec 2007).

http://www1.kfupm.edu.sa/math/TechReports_DATA/381.pdf

 

(D) Books

 

 

Edited Volumes

  

[E3]     J. Abuhlail, A. Badawi, S. Kabbaj, A. Jaballah, A. Laradji, R. Wisbauer, Selected Papers from the Algebra Sessions at the First International Conference on Mathematics and Statistics (AUS-ICMS‘10), Arabian Journal of Mathematics (Springer), April 2012. http://link.springer.com/journal/40065/1/1/page/1

 

[E2]     J. Abuhlail, A. Badawi, S. Kabbaj, A. Jaballah, A. Laradji, R. Wisbauer, ICMS’10 Proceedings (Algebra, Part I (15 papers), AJSE-Mathematics 36 (6) (Springer), October 2011.

http://link.springer.com/journal/13369/36/6/page/1  (ISI)

 

[E1]     J. Abuhlail, G. Böhm, T. Brzeziński, H. P. Gumm, S. Kabbaj, R. Street and R. Wisbauer, Interactions of Algebraic and Coalgebraic Structures (Theory and Applications): AJSE, December 2008; Vol. 33, Number 2C. (ISI)

 

 

*  Translation of Specialized Books

 

[TB]     El-Gebeily, M., Alassar, R. and Abuhlail, J., Translation to Arabic ofD. Zill, A First Course in Differential Equations with Modeling Applications, Cengage Learning, 9th Edition (2008)”. (in Press)

 

 

* books (IN ARABIC)

 

[B3]     100 Solved Problems in Inequalities; An Entrance to Math Olympiads (An Entrance to Math Olympiads and Contests) Completed and submitted to DSR for refereeing/reviewing.

 

[B2]     Abuhlail, J., 100 Solved Problems in Algebra (An Entrance to Math Olympiads and Contests): Completed and submitted to DSR for refereeing/reviewing.

 

[B1]     Alassar, R., Abuhlail, J. and Abu-Sbeih, M. Z., An Entrance to Math Olympiads and Contests (Introduction – Problems – Solutions), Obeikan, KSA (2013).